# SDR USAA980551

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 727
- Part time: 43,959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 2 INCH STATION 727 WL 200 LBL 45 CHORD ANGLE.  INSTALLED REPAIR ANGLE PER TR 53-10-03A.  (M)
